MAUDE Adverse Event Report: RTI SURGICAL 1.7MM COCR CABLE WITH TI CRIMP 750MM-STERILE; CERCLAGE FIXATION

RTI SURGICAL 1.7MM COCR CABLE WITH TI CRIMP 750MM-STERILE; CERCLAGE FIXATION
Model Number 611.105.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is lawyer.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision on (b)(6) 2012 due to infection requiring iv antibiotics.The patient had an original implant of three (3) cobalt chromium cable titanium crimp sterile on (b)(6) 2007.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This report is for one (1) 1.7mm cocr cable with ti crimp.This is report 1 of 3 for complaint (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2012, the patient underwent first revision left hip due to alleged infection requiring iv antibiotics.The patient was originally implanted with the depuy pinnacle hip system (cup, liner, head and stem) on (b)(6), 2007.During the revision surgery, the depuy pinnacle hip sytem (cup, liner, head and stem) were removed, and replaced with zimmer (cup, liner, head and stem) along with the three (3) cobalt chrome cerclage cable with crimp to secure implants.It was noted that after the revision there was still infection requiring iv antibiotics.The procedure and patient outcomes were unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: supplier - pioneer surgical / inspection and release by: monument part number: 611.105.01s, 1.7mm cocr cable with ti crimp 750mm-sterile lot number: p106220 (sterile) purchased finished goods travelers met all inspection acceptance criteria.Inspection sheets, incoming final inspection 611if105 rev f met all inspection acceptance criteria.Certificates of conformance received from pioneer surgical dated 13-jan-2012 and 10-feb-2012 were reviewed and determined to be conforming.Sterilization documentation supplied to pioneer by steris isomedix was reviewed and determined to be conforming.Note: no expiration dates were provided with the sterility documents.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.7MM COCR CABLE WITH TI CRIMP 750MM-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 19380
MDR Report Key8570312
Report Number2939274-2019-57755
Device Sequence Number1667137
Product Code JDQ
UDI-Device Identifier10886982250728
UDI-Public(01)10886982250728
Combination Product (Y/N)N
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number611.105.01S
Device Catalogue Number611.105.01S
Device Lot NumberP106220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date02/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;